Apr 30, 2010
what is de side effects if I start with medications when my numbers are considered good and my sistem is very healthy, , I need to take this decicion till tomorrow, Please help!
Response from Dr. Henry
The side effects from HIV meds depend on which medications and regimen is being recommended. Usually side effects are less when a patient has a good CD4 count and is relatively healthy than when there is a low CD4 count and the patient is not feeling good already. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can Vaginal Infections Cause Wbc In Urine?
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
- How To Get Rid Of An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.